# SDR SIMA20120704006

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 33,762 hours, 28,098 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3329 THE FLIGHT ATTENDANT NOTIFIED THE CREW OF AN ELECTRICAL ODOR IN THE GALLEY.  THE CREW RAN THE CABIN/COCKPIT SMOKE/FIRE CHECKLIST IN AOM VOL 1.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO SAT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED GALLEY WORK LIGHT BALLAST IAW 145 AMM 33-29-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
